Using product for a few weeks now. Moisturizers nicely under eye, no sting or burn. No real change in eye area at this point.
I bought this the other day and I was excited to use it. I didn't look up the review on this product on MUA (I wish I had), and when I put it on that night, my eyes started to sting like crazy. I looked up the reviews on this, and most people got the same symptoms. I immediately washed the product from my eyes and my eyes were STILL stinging. I ended up forcing myself to cry to push the product out of my eyes which worked. Next day, everything is fine and then hours later my eyes start to become blurry! Never will I buy this again knowing it will worsen the condition of my eyes.
it needs to be blackboxed, if not taken off the market. I pray every day for my vision to return to normal. This is a travesty. The product is dangerous. Don't use it.
WOW I wish I read the reviews before trying this product. This is by far the WORST eye cream I have ever used and I couldn't be any more upset! I, too, had an awful, awful, awful reaction to this product. I used this product for a few weeks until I started noticing that my eyes burned, my eyesight became blurry, and the skin around my eyes become red, swollen, and started peeling like crazy. Every morning I woke up, my eyes would be swollen and stuck shut by a sort of crusty booger. I thought it was the worst outbreak of allergies, but quickly put two and two together and realized it was the eye cream!!!! It was honestly disgusting and I still cannot believe this product is still being sold! GOD AWFUL PRODUCT!!!!! Please save yourself the pain, torture and ugliness and find something else!!!!!
I have dry, aging skin and I have tried MANY creams. This cream really does the job. It goes on well, soaks in immediately, and leaves my skin smooth and firm. I wish the little bottlle was bigger...but oh well. Love it !
After 1 visit to my primary doctor, FOUR visits to an opthamologist, 2 rounds of oral steroids, 2 rounds of oral antibiotics, a week of topical steriods, a $97 bottle of antibiotic drops, multiple bottles of ReFresh OTC drops, FOUR scrapings of my inner eye lids to provide samples for hundreds or dollars worth of lab work/cultures, and SEVEN WEEKS OF CONSTANT PAIN, my doctor and I finally discovered that THIS GARNIER EYE CREAM was causing my infected eyes and skin infection around my eyes, not some Staph bacteria or foreign virus.
I had been using the cream without any issues for about 3 weeks. Then one night, I woke up at 2 AM with eye pain, but I couldn't open my eyes. They were literally sealed shut. I assumed I had pink eye, and went to my primary doctor. He was so shocked by what he saw in my eyes and around my eyes (on my skin), that he refereed me to an opthamologist and called right then and there to get me in within the HOUR. My opthamologist said it was in fact eye infections with an additional allergy/reaction - He told me that anything that leaked out of my eyes had then infected the skin around it. He called me in my first round of antibiotics and steroids and told me to replace my eye cream, mascara, liner, etc and for the next week, NO make up at all - only aquaphor around my eyes and on my lids. I did what he said and within 4 days, ALL of my symptoms were gone.
I went back to CVS, replaced my make up AND got a new jar of this eye cream JUST IN CASE I had accidentally passed my infection back into the product. Started using the eye cream after my showers (and had NOT put any make up on) and within 4 days, my symptoms were all back. I couldn't be outside - was even wearing sunglasses in my house because light caused such pain to my eyes. The skin around my eyes burned to the point I was putting ice packs on my face for relief.
Went back to the opthamologist. At this point, I had the PAINFUL procedure done where the doctor actually scrapes in the inside of your lower lids to obtain a sample for lab cultures...FOUR TIMES ON EACH EYE. Those labs went out, and my opthamologist said it could be Staph infection....put me on another round of oral antibiotics, another round of oral steroids, a $97 bottle of antibacterial drops because the brand (Vigamox) is the only eye drop that covers ALL forms of Staph, and gave me a topical steroid for around my eyes. Again, no make up, replace products, etc. Within 3 days, ALL SYMPTOMS gone again. I think I'm finally out of the woods...that super expensive antibacterial drop kicked it out of me. I go back to CVS a few days after I finished all the meds, boughtt all new products...again. Including another jar of this cream. This time, it took less than 48 hours for all of my symptoms to come back. They started back up on a Friday night. I stopped all products and started using the topical steroid around my eyes again (was out of the expensive drops). I called my doctor Monday morning because a light bulb went on - IT'S THE EYE CREAM! By Tuesday when I went into to see the doctor again, I had NO burning rash/pustuals on the skin around my eyes. I had NO crusting of my eyes when I woke up. I googled "Garnier Eye Cream Infection" and found these reviews and I was SHOCKED. My doctor told me to STOP using this product (obviously) and after looking over my charts and lab work, she came to the same conclusion I did - these awful symptoms ALWAYS came not because I had finished taking all the meds, but IMMEDIATELY after I started using this cream! I had been off meds for days at a time where I had no symptoms - but that was because I was putting aquaphor around my eyes rather than this cream.
Stay away! I contacted Garnier and a woman named Lori was very kinds and helpful. She told me that the company would reimburse me for my out of pocket expenses if I gathered receipts and a copy of my doctors notes. I'm in the process of doing all of that now because I have spent in excess of $400-500 on this (waiting for my out of pocket expenses for all of the lab work on those cultures).
The box says "opthamologist tested." I don't know about that. I do know that everyone reacts differently to different things. I WILL SAY, that I DO NOT HAVE SENSITIVE SKIN OR EYES. I don' wear contacts. I don't have any allergies. I have NEVER in my life had a reaction to ANYTHING like this before (obviously, or I wouldn't have kept buying new jars of the cream and putting myself through this).
This product DOES plump up your under eye, and if you use it with no issues, good. BUT I used it for weeks with NO problems and then all at once, I was in DYRE pain. So bad that I couldn't be outside/drive. My eye sockets felt like they were being scratched with sand paper. My skin BURNED. If you give this a try and wake up with eye crust or painful bumps around your eyes, DON'T ASSUME YOU HAVE PINK EYE. STOP USING THE PRODUCT, TAKE SOME BENADRYL AND KEEP YOUR EYES LUBRICATED WITH REFRESH INDIVIDUAL VIALS OF DROPS and sit tight. I can't even tell you the time and money I wasted on feeling so awful...all in the name of vanity and because of this product!
This product caused me serious eye problem Am now partially blinded by this product and taking legal action from the damages caused by this product to my eyes. I can no longer see as well after my skin on my eye had a serious side effect due to the products ingredients. The amount of swelling and pain and vision is not worth losing over a horrible product. I will be suing the company.
I had the same trouble after using Garnier eye cream that many of the other reviewers have had. I used the eye cream for years w/o incident. Then while visiting a friend out of town, I bought and used a new jar. When I woke up in the morning, my eyes were all gunked up, swollen, and horribly red. I ended up at the ER with what looked like serious conjunctivitis and was prescribed antibiotic drops. It took a couple more uses with the same reaction to make me realize the eye cream was the culprit. Needless to say, I threw the product away. Too bad this company won't pay for the ER bills!
This product causes eye infections! I woke up after using them and my eyes were swollen shut and very goopy. Not realizing the connection, I went to the doctor and was prescribed antibiotic eye drops, thinking I had a bacterial infection in my eye. Threw out all of my makeup and this product. I bought another jar of the eye cream and used it last night and sure enough- woke up this morning with another horrible eye infection in both eyes. I don't know what chemical is in this- but seeing as many people below me have had the same problem I think they need to take this stuff off the shelf. Awful.
I mustve gotten lucky with my purchases because I have been using this eye cream over a year and it has never made my eyes burn or anything. not even a little bit. thats weird.